# SDR UIEA2025102401278

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 99,372 hours, 25,560 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STRUCK BY LIGHTNING. LIGHTNING STRIKE DAMAGE FOUND ON R/H INLET COWL 3:00 POSITION( PERFORMED PHASE 1 LIGHTNING STRIKE INSPECTION IAW B767 AMM 05-51. R/H ENGINE COWL DAMAGE FOUND WITHIN LIMITS IAW SRM 54-15-01-1A-1. NO FURTHER DEFECTS NOTED )
